Lee Hwa Chung theorem

Lee Hwa Chung theorem The Lee Hwa Chung theorem is a theorem in symplectic topology.

L'énoncé est le suivant. Let M be a symplectic manifold with symplectic form ω. Laisser {style d'affichage alpha } be a differential k-form on M which is invariant for all Hamiltonian vector fields. Alors: If k is odd, {displaystyle alpha =0.} If k is even, {displaystyle alpha =ctimes omega ^{wedge {frac {k}{2}}}} , où {displaystyle cin mathbb {R} .} References Lee, John M., Introduction to Smooth Manifolds, Springer Verlag, New York (2003) ISBN 0-387-95495-3. Graduate-level textbook on smooth manifolds. Hwa-Chung, Lee, "The Universal Integral Invariants of Hamiltonian Systems and Application to the Theory of Canonical Transformations", Proceedings of the Royal Society of Edinburgh. Section A. Mathematical and Physical Sciences, 62(03), 237–246. est ce que je:10.1017/s0080454100006646 This differential geometry related article is a stub. Vous pouvez aider Wikipédia en l'agrandissant.

Catégories: Symplectic topologyTheorems in differential geometryDifferential geometry stubs

Si vous voulez connaître d'autres articles similaires à Lee Hwa Chung theorem vous pouvez visiter la catégorie Differential geometry stubs.

Laisser un commentaire

Votre adresse email ne sera pas publiée.


Nous utilisons nos propres cookies et ceux de tiers pour améliorer l'expérience utilisateur Plus d'informations